Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 258, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 1, 2017, 2:15 PM EDT for Tippecanoe County, Indiana. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 2:15 PM EDT (18:15 UTC)
- Expired
- Jul 2, 2017, 9:48 AM EDT
- In force
- 20 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wildcat Creek (IN) near Lafayette (LYTI3). The gauge peaked at 12.69 ft at Jul 1, 2017, 8:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 19.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03335000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
871
WGUS43 KIND 011815
FLWIND
Flood Warning
National Weather Service Indianapolis IN
215 PM EDT Sat Jul 1 2017
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
White River...Mississinewa River...Wildcat Creek...
.Heavy rains of 1 to 3 inches fell within a relatively short
period of time Friday afternoon and evening across central Indiana.
Lowland flooding will develop along rivers. Significant flooding is
not expected.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC057-095-020615-
/O.NEW.KIND.FL.W.0256.170701T1815Z-170702T1507Z/
/ANDI3.1.ER.170701T1437Z.170701T1730Z.170702T0307Z.NO/
215 PM EDT Sat Jul 1 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Anderson.
* until Sunday morning.
* At 1:30 PM Saturday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 11.0 feet...Flood waters inundate Edgewater Park. Water
approaches Grand Avenue east of Broadway Street Bridge.
&&
LAT...LON 4009 8564 4013 8582 4011 8596 4013 8598
4015 8585 4012 8565
$$
INC035-135-020614-
/O.NEW.KIND.FL.W.0257.170701T1815Z-170702T1836Z/
/RIDI3.2.ER.000000T0000Z.170701T1500Z.170702T1236Z.UU/
215 PM EDT Sat Jul 1 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Mississinewa River near Ridgeville.
* until Sunday afternoon.
* At 1:00 PM Saturday the stage was 12.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* At 11.5 feet...Water on the shoulder and edge of SR 1 south of the
junction with SR 28 in western Randolph County.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
4030 8527 4029 8495
$$
INC157-020614-
/O.NEW.KIND.FL.W.0258.170701T1815Z-170702T0843Z/
/LYTI3.1.ER.000000T0000Z.170701T1745Z.170702T0243Z.NO/
215 PM EDT Sat Jul 1 2017
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wildcat Creek near Lafayette.
* until late tonight.
* At 1:45 PM Saturday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$2 follow-up statements
404
WGUS83 KIND 011828
FLSIND
Flood Statement
National Weather Service Indianapolis IN
228 PM EDT Sat Jul 1 2017
...A Flood Warning continues for portions of the following rivers in
Indiana...
Mississinewa River...Wabash River...White River...Wildcat Creek...
.Heavy rains of 1 to 4 inches fell Friday afternoon and evening over
central Indiana. Lowland flooding will develop along rivers.
Significant flooding is not expected. The Mississinewa River and
Wildcat Creek crested Saturday morning. The White River at Anderson
and Wabash at Lafayette should crest by Sunday afternoon. Flooding
will affect some county and state roads, parks, agricultural fields,
and bottomlands.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC057-095-021507-
/O.CON.KIND.FL.W.0256.000000T0000Z-170702T1507Z/
/ANDI3.1.ER.170701T1437Z.170701T1730Z.170702T0307Z.NO/
228 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The White River at Anderson.
* until Sunday morning.
* At 1:30 PM Saturday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 11.0 feet...Flood waters inundate Edgewater Park. Water
approaches Grand Avenue east of Broadway Street Bridge.
&&
LAT...LON 4009 8564 4013 8582 4011 8596 4013 8598
4015 8585 4012 8565
$$
INC035-135-021827-
/O.CON.KIND.FL.W.0257.000000T0000Z-170702T1836Z/
/RIDI3.2.ER.000000T0000Z.170701T1415Z.170702T1236Z.UU/
228 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Mississinewa River near Ridgeville.
* until Sunday afternoon.
* At 2:00 PM Saturday the stage was 11.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 11.5 feet...Water on the shoulder and edge of SR 1 south of the
junction with SR 28 in western Randolph County.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
4030 8527 4029 8495
$$
INC045-121-157-165-171-021827-
/O.EXT.KIND.FL.W.0249.000000T0000Z-170705T1800Z/
/LAFI3.1.ER.170701T0410Z.170702T1200Z.170705T0600Z.NO/
228 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Lafayette.
* until Wednesday afternoon.
* At 2:01 PM Saturday the stage was 15.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by
tomorrow morning. The river will fall below flood stage early
Wednesday morning.
* At 17.0 feet...Lowland flooding in progress. Flood waters close SR
225 just south of the Wabash River near Battleground. Walking and
bike trails in Tapawingo Park area are flooded. Warren CR 350 N in
the Black Rock Preserve area flooded. Flood waters near Tippecanoe
CR 950 W south of CR 75 S.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-021827-
/O.EXT.KIND.FL.W.0250.000000T0000Z-170706T1300Z/
/CVGI3.1.ER.170701T1533Z.170703T1800Z.170706T0100Z.NO/
228 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Covington.
* until Thursday morning.
* At 1:45 PM Saturday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by
Monday evening. The river will fall below flood stage Wednesday
before midnight.
* At 20.5 feet...Williamsport Road may begin to flood in Fountain
County.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-021827-
/O.EXT.KIND.FL.W.0251.170701T2052Z-170707T1127Z/
/MTZI3.1.ER.170701T2052Z.170704T0600Z.170706T2327Z.NO/
228 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Montezuma.
* until Friday morning.
* At 1:45 PM Saturday the stage was 12.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 18.5 feet by Tuesday early afternoon. The
river will fall below flood stage by Thursday evening.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-021827-
/O.EXT.KIND.FL.W.0252.170703T0400Z-170707T2120Z/
/HUFI3.1.ER.170703T0400Z.170705T1200Z.170707T0920Z.NO/
228 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Terre Haute.
* from late Sunday night to Friday afternoon.
* At 2:00 PM Saturday the stage was 9.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and
continue to rise to near 16.0 feet by Wednesday early afternoon.
The river will fall below flood stage by Friday morning.
* At 16.0 feet...Lowest river cabins across from the Wabash Generating
Station begin to flood. Flooding of agricultural land along U.S.
63 north of Terre Haute, west bank of river and in southwest Vigo
County occurs. County roads flood in southwest Vigo County. The
wetland projects between U.S. 40 and I-70 begin to slowly fill.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-021827-
/O.EXT.KIND.FL.W.0253.170703T0600Z-170708T2230Z/
/HUTI2.1.ER.170703T0600Z.170707T0600Z.170708T1030Z.NO/
128 PM CDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from late Sunday night to Saturday July 08.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.6
feet early Friday morning.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-021827-
/O.EXT.KIND.FL.W.0254.170704T0600Z-170709T0336Z/
/RVTI3.1.ER.170704T0600Z.170707T0600Z.170708T1536Z.NO/
228 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Riverton.
* from late Monday night to Saturday July 08.
* At 2:00 PM Saturday the stage was 10.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 16.5 feet by Friday early afternoon. The
river will fall below flood stage by late Saturday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
INC157-020843-
/O.CON.KIND.FL.W.0258.000000T0000Z-170702T0843Z/
/LYTI3.1.ER.000000T0000Z.170701T1745Z.170702T0243Z.NO/
228 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wildcat Creek near Lafayette.
* until late tonight.
* At 1:45 PM Saturday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$495
WGUS83 KIND 020242
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1041 PM EDT Sat Jul 1 2017
...A Flood Warning continues for portions of the following rivers
and creeks in Indiana...
Fall Creek...Wabash River...White River...Wildcat Creek...
.Heavy rains of 1 to 4 inches fell Friday afternoon and evening over
central Indiana. Lowland flooding was in progress from Lafayette
to Montezuma along the Wabash River as of late Saturday evening, and
flooding is expected to develop downstream during the days ahead.
Significant flooding is not expected. The Mississinewa River near
Ridgeville is now below flood stage. The Wildcat Creek at
Lafayette crested Saturday morning and will pass below flood stage
late Saturday night. The White River at Anderson was near crest as
of late Saturday evening. Flooding will affect some cabins, county
and state roads, parks, agricultural fields, and bottomlands.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC057-059-095-097-021602-
/O.CON.KIND.FL.W.0259.000000T0000Z-170702T1602Z/
/FCFI3.1.ER.170702T0208Z.170702T0600Z.170702T1002Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Fall Creek near Fortville.
* until Sunday afternoon.
* At 9:45 PM Saturday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 8.2 feet by after midnight tomorrow. The river will fall
below flood stage by tomorrow morning.
* At 7.5 feet...Overflow begins along both banks at the SR 238 bridge
areas and vicinity.
&&
LAT...LON 3999 8575 3995 8584 3994 8590 3995 8590
3996 8584 3999 8576
$$
INC057-095-030240-
/O.EXT.KIND.FL.W.0256.000000T0000Z-170703T1200Z/
/ANDI3.1.ER.170701T1437Z.170702T0115Z.170703T0000Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The White River at Anderson.
* until Monday morning.
* At 9:30 PM Saturday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.3 feet by
after midnight tomorrow. The river will fall below flood stage
tomorrow evening.
* At 11.0 feet...Flood waters inundate Edgewater Park. Water
approaches Grand Avenue east of Broadway Street Bridge.
&&
LAT...LON 4009 8564 4013 8582 4011 8596 4013 8598
4015 8585 4012 8565
$$
INC045-121-157-165-171-030240-
/O.EXT.KIND.FL.W.0249.000000T0000Z-170705T1500Z/
/LAFI3.1.ER.170701T0410Z.170702T0600Z.170705T0300Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Lafayette.
* until Wednesday morning.
* At 10:01 PM Saturday the stage was 16.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet by
after midnight tomorrow. The river will fall below flood stage
Tuesday before midnight.
* At 17.0 feet...Lowland flooding in progress. Flood waters close SR
225 just south of the Wabash River near Battleground. Walking and
bike trails in Tapawingo Park area are flooded. Warren CR 350 N in
the Black Rock Preserve area flooded. Flood waters near Tippecanoe
CR 950 W south of CR 75 S.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-030240-
/O.EXT.KIND.FL.W.0250.000000T0000Z-170706T0632Z/
/CVGI3.1.ER.170701T1533Z.170703T1800Z.170705T1832Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Covington.
* until late Wednesday night.
* At 9:45 PM Saturday the stage was 17.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
Monday early afternoon. The river will fall below flood stage
Wednesday early afternoon.
* At 20.0 feet...A few county roads begin to flood. Higher
bottomlands begin to flood. The first cottage upstream from U.S.
136 bridge may become isolated by high water.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-030240-
/O.EXT.KIND.FL.W.0251.000000T0000Z-170707T0824Z/
/MTZI3.1.ER.170701T2251Z.170704T0600Z.170706T2024Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Montezuma.
* until late Thursday night.
* At 9:45 PM Saturday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.2 feet by
Tuesday early afternoon. The river will fall below flood stage
Thursday afternoon.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-030240-
/O.EXT.KIND.FL.W.0252.170703T0900Z-170707T1415Z/
/HUFI3.1.ER.170703T0900Z.170705T1200Z.170707T0215Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Terre Haute.
* from late Sunday night to Friday morning.
* At 10:00 PM Saturday the stage was 11.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 15.7 feet by Wednesday early afternoon. The river
will fall below flood stage by Thursday before midnight.
* At 16.0 feet...Lowest river cabins across from the Wabash Generating
Station begin to flood. Flooding of agricultural land along U.S.
63 north of Terre Haute, west bank of river and in southwest Vigo
County occurs. County roads flood in southwest Vigo County. The
wetland projects between U.S. 40 and I-70 begin to slowly fill.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-030240-
/O.EXT.KIND.FL.W.0253.170703T0600Z-170708T1342Z/
/HUTI2.1.ER.170703T0600Z.170706T1800Z.170708T0142Z.NO/
941 PM CDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* from late Sunday night to Saturday July 08.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.3
feet Thursday early afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-030240-
/O.EXT.KIND.FL.W.0254.170704T0311Z-170708T1845Z/
/RVTI3.1.ER.170704T0311Z.170707T0000Z.170708T0645Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wabash River at Riverton.
* from Monday evening to Saturday July 08.
* At 10:00 PM Saturday the stage was 11.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and
continue to rise to near 16.1 feet by early Friday morning. The
river will fall below flood stage by early Saturday morning.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
INC157-021348-
/O.EXT.KIND.FL.W.0258.000000T0000Z-170702T1348Z/
/LYTI3.1.ER.000000T0000Z.170701T1745Z.170702T0748Z.NO/
1041 PM EDT Sat Jul 1 2017
The Flood Warning continues for
The Wildcat Creek near Lafayette.
* until Sunday morning.
* At 9:45 PM Saturday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* At 10.0 feet...Flooding of lowland areas in progress in portions of
Tippecanoe County.
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$
INC035-135-020311-
/O.CAN.KIND.FL.W.0257.000000T0000Z-170702T1836Z/
/RIDI3.2.ER.000000T0000Z.170701T1415Z.170701T2213Z.UU/
1041 PM EDT Sat Jul 1 2017
The Flood Warning is cancelled for
The Mississinewa River near Ridgeville.
* At 10:00 PM Saturday the stage was 8.2 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 6:13 PM Saturday.
* Forecast...The river will continue to fall to 4.2 feet by Monday
morning.
* At 10.0 feet...Mississinewa River banks about one mile east of
Ridgeville and in other areas begin to overflow at this level.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4041 8543
4030 8527 4029 8495
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 1, 12:41 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 1, 12:41 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1241 PM EDT Sat Jul 1 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 348 AM EDT Sat Jul 1 2017 A weak upper disturbance will pass through the region today in the wake of a weak cold front. This may spark isolated showers and storms this afternoon across portions of central Indiana. High pressure will then build in behind this disturbance and bring a brief break of dry weather to the area tonight into Sunday. A weak frontal zone will sag southward into the region Sunday night and remain in the area this week. Multiple disturbances along this boundary will keep storm chances in the forecast much of the week. && .NEAR TERM /This afternoon/... Issued at 1048 AM EDT Sat Jul 1 2017 High pressure over the Central Plains is expected to build across Central Indiana this afternoon. Surface analysis shows a trough exiting central indiana. Meanwhile water vapor imagery shows subsidence in the wake of the trough across NRN Illinois building southeast. Forecast soundings today show a dry column...with convective temps near 80 which should be reached. Minimal CAPE appears available and with subsidence and dry air arriving...we do not expect widespread shower or storm development due to heating of the day. Given the plentiful sunshine expected today trended highs slightly warmer than the previous forecast. && .SHORT TERM /Tonight through Monday Night/... Issued at 348 AM EDT Sat Jul 1 2017 High pressure will bring a brief break of quiet weather tonight into Sunday, but a weak frontal zone will sag toward the region Sunday night and remain through the remainder of the short term and beyond. Upper level support is minimal at best and expect majority of the convection to be diurnally driven. Where possible will maximize pops during the afternoons and evenings. Lack of upper level support will also significantly limit any potential severe threat, and expect this will be in the form of pulse storms if any. More likely threat will be hydrologic, as much of the area has seen significant rainfall in recent weeks and many area rivers and streams are already in flood and would be primed to rise again with intense rainfall, especially on flashier watersheds. Consensus temperatures were in the ballpark and required only minor tweaks. With upper level flow quasizonal temps will likely be near seasonal normals. && .LONG TERM (Tuesday through Thursday)... Issued at 312 AM EDT Sat Jul 1 2017 Confidence is high there will be a lot of wet weather, with temperatures roughly average. The deterministic models agree frontal systems will bring high rain chances to Indiana much of next week. Tuesday and Wednesday should be wetter than Thursday and Friday. POPs from today's forecast may need to be adjusted by as much as 20 percent Tuesday, but less than 10 percent at other times. For the most part the models are close with their temperature forecasts, and errors should be 2 degrees or less. Wednesday is the exception. High temperatures could be off by as much as 4 degrees depending on the location of a low pressure system near Indiana. && .AVIATION /Discussion for the 011800Z TAFS/... Issued at 1241 PM EDT Sat Jul 1 2017 Diurnal clouds based around 030 expected this afternoon, with these clouds dissipating with sunset. Unrestricted visibility expected at the terminal through late evening. Surface winds 270-290 degrees at 9-13 kts this afternoon will diminish to 6 kts or less after sunset. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NIELD NEAR TERM...Puma SHORT TERM...NIELD LONG TERM...JK AVIATION...JAS
Hazardous weather outlook, Jul 1, 5:33 AM EDT, 8 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 533 AM EDT Sat Jul 1 2017 INZ028-035-043-044-051-052-060-067-020945- Warren-Fountain-Vermillion-Parke-Vigo-Clay-Sullivan-Knox- Including the cities of Terre Haute and Vincennes 533 AM EDT Sat Jul 1 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Flooding near some watercourses. Hazards: High water. Timing: Ongoing. Discussion: It will take time for water from recent heavy rains to drain away. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: There will be a chance of thunderstorms most of the time from Monday through Friday. It is too early to say if these storms will be severe, or if they will cause problems from heavy rain. Flooding will persist near some rivers. Discussion: Fronts lingering near Indiana should cause a wet spell. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-029>031-036>042-045>049-053>057-061>065-068>072-020945- Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton-Hamilton- Madison-Delaware-Randolph-Putnam-Hendricks-Marion-Hancock-Henry-Owen- Morgan-Johnson-Shelby-Rush-Greene-Monroe-Brown-Bartholomew-Decatur- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Shelbyville, Bloomington, Columbus, Bedford, and Seymour 533 AM EDT Sat Jul 1 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms possible this afternoon. Flooding near some watercourses. Hazards: Lightning, high water. Timing: Thunderstorms 2 pm until 8 pm. Flooding ongoing. Discussion: Daytime heating could combine with humid air to produce thunderstorms. Water from recent heavy rains will need time to drain away. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: There will be a chance of thunderstorms most of the time from Monday through Friday. It is too early to say if these storms will be severe, or if they will cause problems from heavy rain. Flooding will persist near some rivers. Discussion: Fronts lingering near Indiana should cause a wet spell. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:19 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 5 days |
| Jun 30, 9:30 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 5 days |
| Jun 30, 9:30 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| Jul 1, 3:29 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 5 days |
| Jul 1, 3:29 AM EDT | River Flood Warning | IND | Knox, Sullivan | 6 days |
| Jul 1, 3:29 AM EDT | River Flood Warning | IND | Knox, Sullivan | 6 days |
| Jul 1, 3:29 AM EDT | River Flood Warning | IND | Tippecanoe | 10 hr |
| Jul 1, 2:15 PM EDT | River Flood Warning | IND | Hamilton, Madison | 21 hr |
| Jul 1, 2:15 PM EDT | River Flood Warning | IND | Delaware, Randolph | 24 hr |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.